MathSciNet Relay Station
MathSciNet bibliographic data
MR157381 (28 #615) 55.50 (55.60)
Novikov, S. P. Homotopy properties of Thom complexes. (Russian) Mat. Sb. (N.S.) 57 (99) 1962 407–442.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement